# SDR DLM88950628

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910244125
- Condition: Blown
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT PASSING 14,000 FT TAIL COMPARTMENT TEMP HIGH WARNING LIGHT CAME ON.  RETURNED DFW.  FOUND PNEUMATIC DUCT BLOWN RIGHT SIDE TAIL COMPARTMENT.  REPLACED DUCT.
